Limit properties of the solutions of a Dirichlet problem in an elliptic domain

Authors

  • N. I. Voroshik
  • V. I. Gorbaichuk

Abstract

We study solutions of a Dirichlet problem in a fixed ellipse and their behavior in the integral metric in the case where interior points approach the boundary of the ellipse.

Published

25.10.1995

Issue

Section

Research articles

How to Cite

Voroshik, N. I., and V. I. Gorbaichuk. “Limit Properties of the Solutions of a Dirichlet Problem in an Elliptic Domain”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 10, Oct. 1995, pp. 1318–1327, https://umj.imath.kiev.ua/index.php/umj/article/view/5533.